# SDR HNAA0200010

- Difficulty date: January 30, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 17,477 hours, 15,914 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 21178041
- Part serial: 60502
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 17,477 hours, 15,914 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, A

## Discrepancy

AFTER TAKEOFF, WITH PRESSURIZATION CONTROL ON AUTO, AIRCRAFT STARTED TO PRESSURIZE OUT OF CONTROL, SELECTED TO DUMP POSITION.  REPLACED PRESSURIZATION COMPUTER.
